# SDR DL764070373

- Difficulty date: April 26, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 18,329 hours, 5,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 336701252
- Part serial: 7859
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR CEILING EMERGENCY LIGHT ABOVE SEAT GROUP 1AB INOP.  FOUND LOOSE GRD WIRE, RECONNECTED.  LIGHT STILL INOP.  FOUND PWR SUPPLY BAD.  REPLACED PWR SUPPLY, OP CHECK GOOD.  MCO/PLAC REMOVE.
